Skin feels bruised 5 days after first cycle of Carboplatin

Hi. I had my first cycle of Carboplatim 5 days ago. I've felt dreadful ever since - mainly nausea. I've had my anti sickness med changed now and although it's making me drowsy, it seems to be doing the trick. I'm now feeling like my skin is really bruised - mainly round my glands in my neck, shoulders and back. Is this normal?

Thanks

6 Replies

oldestnewest
  • I would definitely check in with your doctor. I wonder if you are having a reaction to the new anti-nausea meds. The good thing about having to go through chemo today is that there are now a number of anti-nausea meds out there. If something isn't working or you are having a bad reaction to one, there are others to try. Best wishes. Hang in there.

  • Hello- I don't know if this will help but I had a similar reaction on the days I had the carboplatin. It started two days after the infusion and it was due to the steroids. Every square inch of me felt painful to touch. I felt inflamed. After two to three days later I felt much better. On the days I only got the Taxol I was able to talk my ONC into letting me skip the steroids.

    XX Carol

  • Thank you Carol. That may be it. I'm only having Carboplatin but it's really taking its toll on me at the moment. I've just got to keep thinking that it will be worth it in the end! Unfortunately my oncologist is away until the 10th of March so I'll have to just persevere and hope it improves x

  • Are you taking steroids at home or just at infusion time?

  • Don't think I took any st infusion time but they gave me 3 days worth to take from day two. Feels slightly better today x

  • I was on cysplatin a sister drug to carboplatin, did Carbo platinum stomach wash in conjunction with troxil. I found its best to hydrate, drink plenty of water and take antinausea meds as soon as your a wake. If you get sick throw up don't try to keep it in you. I learned this the hard way. I had 18 cycles of chemo in 14 weeks. Stomach wash 7 times. I have stage 3c clear cell ovarian cancer. Best wishes and no matter what you must eat.

You may also like...